# SDR DLM88091267

- Difficulty date: June 23, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 48,859 hours, 36,213 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZE MEASURE ON LT MLG SUPPORT FITTING BUSHING BORE.  BUSHING BORE WAS REMOVED AND REPLACED IAW DWG SR09570087 AND EA 09-093855-03AD.
